Myocarditis & Lethal Arrhythmias, Adolescent Palpitations & Syncope after COVID-19 Gene Injection Vaccination: Dr. Peter McCullough tries to wake up the population on passing out after the COVID shot
by Paul Alexander
if someone you know has had palpitations or passed out taking the COVID-19 vaccination, be sure to suggest a cardiovascular evaluation; 'no athletic activity until myocarditis is ruled out'
This is based on a case report by Han et al. and McCullough is saying that there is the chance of underlying cardiovascular complications due to the shot and do not take the passing out lightly or transiently.
The case of a 17-year-old woman who presented with chest pain and syncope following the first dose of the messenger RNA COVID-19 vaccine. The patient’s heart function was impaired, and non-sustained ventricular tachycardia was frequent. Cardiac magnetic resonance (CMR) imaging satisfied the criteria for myocarditis. Despite the administration of immunomodulatory drugs, the patient’s heart function was not fully restored, and the concentration of cardiac enzymes remained above the normal range. Persistence of late gadolinium enhancement was observed on short-term follow-up CMR imaging.’